Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 4

Original Research Article

APPLICATION OF OPTIMAL HOMOTOPY ASYMPTOTIC METHOD FOR SOLVING NON-LINEAR BOUNDARY LAYER PROBLEM

 

MANJU AGARWAL1, VIVEK JOSEPH2, RAMESH YADAV3* AND PARUL SAXENA1

1Department of Mathematics and Astronomy, University of Lucknow, Lucknow, U.P., India.

2Department of Mathematics, B.B.D.N.I.I.T, Lucknow, U.P., India.

3Department of Mathematics, B.B.D.N.I.T.M, Lucknow, U.P., India.

Abstracts

In the present investigation, the optical homotopy asymptotic method (OHAM) is used to find the solution of two dimensional incompressible laminar boundary layer non-linear flow of fluid. OHAM is an important method for finding the solutions of differential equations. Various important results have been deduced. It is observed that the obtained results for velocity profile were comparable in the terms of accuracy with that obtained by Liao S J (2004), who studied the same problem using homotopy analysis method. The obtained results show the effective accuracy of the described Optimal Homotopy Asymptotic Method and importance of it in comparison to HAM.

Keywords :

Optimal homotopy asymptotic method; laminar flow; porous media.